# SDR UIEA2017081001454

- Difficulty date: August 19, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 97,847 hours, 17,365 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Gasket
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GASKET IS CHAFED AND CRACKED ON THE LT WING TRAILING EDGE, JUST INBOARD OF OUTBOARD FLAP INBOARD STOP FITTING.  REMOVED GASKET AND FABRICATED AND INSTALLED GASKET AT WS 1084 IAW SRM 51-40-05-0, AND DWG 65B08153, REV W.
